# SDR SIMA201912230004

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 10,016 hours, 6,744 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENG 1 NO DISPATCH LARGE CLOUD OF SMOKE FROM ENG 1-C/A-AIRCRAFT RETURNED TO GATE WITH FAULT CODE 73216314E1B. TROUBLESHOT IAW FIM 73-21-00 SEPTS 1, 2, 3, AND 4. FOUND TO BE TRANSITORY CONDITION OF THE ENGINE EXCITER IGNITION ELECTRICAL CIRCUT. NO FURTHER DEFECTS NOTED
